# SDR SWAA2020092109755

- Difficulty date: August 3, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202.
